# SDR CALA2024012600233

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 32,051 hours, 3,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 34F EMERG LITE HOUSING DISLODGED DUE TO SCREW MOUNTING CRACKED SEAT 34F EMERG LITE HOUSING REPLACED. EMERG LITE ASSY REINSTALLED TO HOUSING AS PER AMM 33-51-06-00A-520A-A/720A-A INSTALLATION TEST PERFORMED FOUND SATISFACTORY ON SIA HGR NR 38779423 BY TECH L7675 & L7909
